Wenju Zhao
Results

Journal Article
A Weak Galerkin Method with C0 Element for Fourth Order Linear Parabolic Equation
Advances in Applied Mathematics and Mechanics, Vol. 11 (2019), Iss. 2 : pp. 467–485

Journal Article
Reduced Basis Finite Element Methods for the Korteweg-de Vries-Burgers Equation
International Journal of Numerical Analysis and Modeling, Vol. 19 (2022), Iss. 2-3 : pp. 369–385

Journal Article
Auxiliary Equations Approach for the Stochastic Unsteady Navier-Stokes Equations with Additive Random Noise
Numerical Mathematics: Theory, Methods and Applications, Vol. 13 (2020), Iss. 1 : pp. 1–26

Journal Article
Optimal Error Estimates of a Discontinuous Galerkin Method for Stochastic Allen-Cahn Equation Driven by Multiplicative Noise
Communications in Computational Physics, Vol. 36 (2024), Iss. 1 : pp. 133–159

Journal Article
Error Estimates of Finite Element Methods for the Nonlinear Backward Stochastic Stokes Equations
CSIAM Transactions on Applied Mathematics, Vol. 6 (2025), Iss. 1 : pp. 31–62